Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

May 4, 2021Fannin County, Georgia

NWS Atlanta, GA issued this special weather statement at May 4, 2021, 11:57 AM EDT for Fannin County, Georgia. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2021, 11:57 AM EDT (15:57 UTC)
Expired
May 4, 2021, 12:30 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Wind
40

County Fannin County, GA

The radar

The Knoxville radar (KMRX), 162 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 12:04 PM EDTTSTM WND DMG2 Nw Epworth, GATREE DOWN ALONG OLD MOBILE ROAD.
May 4, 12:04 PM EDTTSTM WND DMG5 Wnw Dial, GATREE DOWN ALONG STANLEY CREEK ROAD.
May 4, 12:11 PM EDTTSTM WND DMG3 Sse Blue Ridge, GATREE DOWN AT ASKA ROAD AND CRABAPPLE DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
590 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

862 
WWUS82 KFFC 041557
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1157 AM EDT Tue May 4 2021
 
GAZ005>007-041630-
Gilmer GA-Murray GA-Fannin GA-
1157 AM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILMER...NORTHEASTERN
MURRAY AND FANNIN COUNTIES UNTIL 1230 PM EDT...

At 1157 AM EDT...a strong thunderstorm was over Colwell, or 9 miles
west of Blue Ridge...moving east at 55 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Blue Ridge, Morganton, Hemp, Margret, Jones Mill, Higdon, Hurst,
Loving, Cohutta Wilderness, Epworth, Dial, Conasauga Lake, Mineral
Bluff, Cherry Log, Mountaintown and Colwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8413 3496 8417 3495 8418 3493 8416
      3491 8413 3489 8411 3487 8411 3485 8414
      3484 8415 3481 8414 3480 8413 3480 8409
      3473 8409 3472 8411 3471 8469 3499 8470
TIME...MOT...LOC 1557Z 252DEG 48KT 3490 8448 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 4, 11:32 AM EDT, 25 minutes earlier.

Area forecast discussion, May 4, 11:32 AM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1132 AM EDT Tue May 4 2021

.UPDATE...

No big changes to the forecast. First round of convection
currently in northwest GA and moving southeast.

41

&&

PREV DISCUSSION... /Issued 501 AM EDT Tue May 4 2021/

.ADDITIONAL ROUNDS OF STRONG TO SEVERE STORMS EXPECTED TODAY
INTO TONIGHT...

SHORT TERM /Today through Wednesday/...

Active short term period expected, with Enhanced (3 of 5) severe
potential for portions of the area today.

Currently seeing a bit of a lull in activity early this morning,
though precip has not completely shut off. Band of ample moisture
remains positioned over the region as broad upper level trough
continues to support the active environment. HiRes models continue
to show two 'waves' of convection today, with the first developing
and increasing in coverage over north Georgia mid to late morning,
and the second - likely more robust - wave early this evening and
tapering off after midnight as the front moves into the state. There
is still a good amount of uncertainty with the timing of the
activity, and although complete clearing is not expected between the
two peaks in activity, any breaks (even patchy) could reinforce the
convective environment with daytime heating. Diminishing storm
intensity is expected into the late evening hours.

The moist, unstable airmass and good low level lift will support
strong to severe storms with the main concern being damaging winds,
but an isolated tornado or hail report cannot be ruled out. SPC has
an Enhanced (3 out of 5) Risk for western Georgia today, with a
Slight (2 out of 5) Risk for the large remainder of the CWA.

Modeled PWs remain anomalously high, with efficient rain processes
likely to produce another 1 to 2 inches of rain on top of the
already soggy conditions from yesterday. A Flash Flood Watch remains
in effect. See the Hydrology section below.

Drying conditions are on the horizon with the rain largely confined
to the far southern third of the state on Wednesday.

31

LONG TERM /Wednesday Night through Monday/...

A welcomed reprieve to the active rounds of convection is on tap
to start out the majority of the long term. Only a lingering
stalled sfc boundary and moisture axis keeps some slight pops for
isolated showers or thunderstorms in the far southeastern CWA Wed
night through Thurs. Otherwise a sfc ridge and associated dry
subsidence builds in for the rest of the area allowing for mostly
clear and slightly below normal temps through Thurs. Upper flow
transitions from zonal to NW with a reinforcing moisture starved
cold front for Friday to allow for even slightly cooler temps.
Temps start to moderate warmer for Saturday as the flow
dampens/flattens back to zonal and low level fetch swings SW. We
should still stay dry, however, with only some increased clouds in
the north.

More ample moisture advection returns to the area Sunday and a
progged weak upper disturbance will allow for the return of
slight to low end chance showers/storms mainly in the north later
in the day into overnight, then a possibly stronger disturbance
and approaching elongated front brings some higher chance pops for
scattered convection across the majority of the area on Monday.

Baker

HYDROLOGY...

Previous rainfall totals of 1 to 3 inches and locally higher have
fallen across north Georgia and portions of central Georgia. With
additional rainfall of 1 to 2 inches and locally higher expected
today into tonight, we are continuing a slightly expanded Flash
Flood Watch mainly along and north of a Cusseta to Forsyth to
Louisville line through tonight.

AVIATION...
12Z Update...
Patchy IFR/LIFR largely improved this morning, but anticipate MVFR
through the morning hours. Some VFR clearing is possible, but on
the whole expect MVFR to be the norm through much of the day.
Multiple rounds of storms are expected with highest convection
coverage between 16-22Z and 00-06Z hours and have tried to
pinpoint biggest threat in the TEMPOs. SSW of 8-12kt with gusts to
22kt are expected, with higher gusts to 30kt in/near storms.
Shift to the WNW is expected between 05-12Z Wednesday.

//ATL Confidence...12Z Update...
Low to medium on timing of TSRA at KATL.
High on wind direction.
Medium on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  66  78  53 /  90  80  30   0
Atlanta         80  65  76  54 / 100 100  30   0
Blairsville     73  61  70  45 /  90  80  40   0
Cartersville    78  63  74  49 / 100 100  30   0
Columbus        84  67  78  57 /  90  90  60   5
Gainesville     77  64  75  52 / 100 100  30   0
Macon           84  67  79  56 /  80  80  50  10
Rome            78  62  73  49 /  90 100  30   0
Peachtree City  81  64  76  52 / 100 100  40   0
Vidalia         89  70  84  63 /  50  50  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones:
Baldwin...Banks...Barrow...Bartow...Butts...Carroll...Catoosa...
Chattahoochee...Chattooga...Cherokee...Clarke...Clayton...Cobb...
Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette...
Floyd...Forsyth...Gilmer...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Jackson...Jasper...Jefferson...Jones...Lamar...Lumpkin...
Madison...Meriwether...Monroe...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...
Pickens...Pike...Polk...Putnam...Rockdale...South Fulton...
Spalding...Talbot...Taliaferro...Towns...Troup...Union...Upson...
Walker...Walton...Warren...Washington...White...Whitfield...
Wilkes.

Severe Thunderstorm Watch until 5 PM EDT this afternoon for the
following zones: Banks...Barrow...Bartow...Butts...Carroll...
Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb...
Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette...
Floyd...Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall...
Haralson...Heard...Henry...Jackson...Jasper...Lumpkin...
Madison...Morgan...Murray...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Polk...Rockdale...South
Fulton...Spalding...Towns...Union...Walker...Walton...White...
Whitfield.

&&

SHORT TERM...41
LONG TERM....Baker
AVIATION...41
Hazardous weather outlook, May 4, 11:09 AM EDT, 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1109 AM EDT Tue May 4 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051515-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1109 AM EDT Tue May 4 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are again likely across much of the area
for today into tonight with another disturbance and frontal
system. Some could be strong to severe mainly in a first round
from mid morning into afternoon across north Georgia, then another
possibly stronger round this evening into early Wednesday morning
for both north and central Georgia. The primary threats will be
damaging winds, flash flooding, isolated tornadoes, isolated large
hail and frequent lightning.

A Severe Thunderstorm watch will remain in effect for portions of
north Georgia until 5 PM Tuesday.

A Flash Flood Watch will remain in effect for portions of north
and central Georgia until 2 AM Wednesday morning. Additional heavy
rain would easily allow for runoff and flash flooding potential
given saturated soils.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

While some isolated to scattered thunderstorms could occur on
Wednesday as a front pushes southward, any strong to isolated
severe potential should be limited to central Georgia.

No hazardous weather is expected Thursday through Saturday. A
slight chance of thunderstorms could return to north Georgia on
Sunday and then increase across north and central Georgia for
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested until 5 PM across north and
central Georgia. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, May 4, 10:34 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1034 AM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     3 E WARTHEN             33.10N  82.75W
05/03/2021                   WASHINGTON         GA   EMERGENCY MNGR

            TENS OF TREES WERE BLOWN DOWN EAST OF THE WARTHEN AREA,
            DAMAGING BUILDINGS AND BLOCKING ROADWAYS. A TIN ROOF WAS
            ALSO BLOWN OFF OF A CABIN IN THE AREA.

&&

EVENT NUMBER FFC2100291

THIEM
Local storm report, May 4, 11:01 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             1 N LOUISVILLE          33.02N  82.41W
05/03/2021  E1.00 INCH       JEFFERSON          GA   EMERGENCY MNGR

            ACCUMULATING HAIL UP TO QUARTER SIZE HAIL REPORTED AT
            JEFFERSON COUNTY FIRE STATION.

&&

EVENT NUMBER FFC2100292

LUSK
Special weather statement, May 4, 11:01 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1101 AM EDT Tue May 4 2021

GAZ001-002-004-011-041530-
Chattooga GA-Whitfield GA-Walker GA-Dade GA-
1101 AM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHATTOOGA...
SOUTHWESTERN WHITFIELD...SOUTHERN WALKER AND SOUTHWESTERN DADE
COUNTIES UNTIL 1130 AM EDT...

At 1101 AM EDT...a strong thunderstorm was over Cloudland, or 9 miles
northwest of Summerville...moving east at 55 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lafayette, Trion, Menlo, Naomi, Center Post, Linwood, Suttles Mill,
Villanow and Cloudland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3477 8515 3482 8513 3481 8511 3482 8511
      3482 8506 3462 8505 3461 8506 3445 8550
      3471 8555
TIME...MOT...LOC 1501Z 249DEG 48KT 3455 8548

HAIL...0.25IN
WIND...50MPH
Local storm report, May 4, 11:24 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1124 AM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     4 E SALEM               32.76N  84.13W
05/03/2021                   CRAWFORD           GA   EMERGENCY MNGR

            SEVERAL TREES DOWN NEAR THE INTERSECTION OF HWY 80 AND
            HOPEWELL ROAD.

&&

EVENT NUMBER FFC2100293

LUSK
Special weather statement, May 4, 11:48 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1148 AM EDT Tue May 4 2021

GAZ002-004-011-012-019-041630-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Floyd GA-
1148 AM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHERN WHITFIELD...
SOUTHEASTERN WALKER...WESTERN GORDON AND NORTHEASTERN FLOYD COUNTIES
UNTIL 1230 PM EDT...

At 1148 AM EDT...a strong thunderstorm was near Tidings, or near
Summerville...moving east at 55 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Calhoun, Summerville, Trion, Resaca, Plainville, Lyerly, Menlo,
Oostanaula, Subligna, Suttles Mill, Tidings, Armuchee, Lake Marvin,
Tilton, Cloudland, Berryton, Sugar Valley, Chattoogaville, Everett
Springs and James H. Floyd State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3466 8508 3467 8497 3468 8493 3467 8494
      3466 8492 3464 8492 3444 8485 3433 8547
      3452 8551
TIME...MOT...LOC 1548Z 253DEG 48KT 3447 8529

WIND...40MPH
Special weather statement, May 4, 11:57 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1157 AM EDT Tue May 4 2021

GAZ005>007-041630-
Gilmer GA-Murray GA-Fannin GA-
1157 AM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILMER...NORTHEASTERN
MURRAY AND FANNIN COUNTIES UNTIL 1230 PM EDT...

At 1157 AM EDT...a strong thunderstorm was over Colwell, or 9 miles
west of Blue Ridge...moving east at 55 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Blue Ridge, Morganton, Hemp, Margret, Jones Mill, Higdon, Hurst,
Loving, Cohutta Wilderness, Epworth, Dial, Conasauga Lake, Mineral
Bluff, Cherry Log, Mountaintown and Colwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8413 3496 8417 3495 8418 3493 8416
      3491 8413 3489 8411 3487 8411 3485 8414
      3484 8415 3481 8414 3480 8413 3480 8409
      3473 8409 3472 8411 3471 8469 3499 8470
TIME...MOT...LOC 1557Z 252DEG 48KT 3490 8448

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:01 PM EDTRiver Flood WarningFFCGwinnett, Walton2 hr
May 3, 8:09 PM EDTSpecial Weather StatementFFCHarris36 min
May 3, 8:45 PM EDTSpecial Weather StatementFFCTalbot30 min
May 3, 9:14 PM EDTRiver Flood WarningFFCDeKalb, Rockdale48 hr
May 3, 9:38 PM EDTSpecial Weather StatementFFCEmanuel22 min
May 3, 9:58 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard12 hr
May 3, 9:58 PM EDTRiver Flood WarningFFCCobb, Douglas12 hr
May 3, 9:58 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee37 hr
May 3, 9:58 PM EDTRiver Flood WarningFFCCobb, Fulton3 hr
May 3, 11:38 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee67 min
May 4, 12:48 AM EDTSpecial Weather StatementFFCMontgomery, Treutlen27 min
May 4, 1:17 AM EDTSpecial Weather StatementFFCMontgomery, Toombs28 min
May 4, 1:36 AM EDTRiver Flood WarningFFCNewton, Rockdale9 hr
May 4, 4:34 AM EDTRiver Flood WarningFFCGwinnett5 hr
May 4, 10:42 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker48 min
May 4, 11:01 AM EDTSpecial Weather StatementFFCWalker29 min
May 4, 11:05 AM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker, Whitfield25 min
May 4, 11:25 AM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Walker, Whitfield35 min
May 4, 11:48 AM EDTSpecial Weather StatementFFCChattooga42 min
May 4, 12:18 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon57 min
May 4, 12:29 PM EDTSpecial Weather StatementFFCFloyd, Gilmer, Gordon, Polk31 min
May 4, 12:35 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Pickens40 min
May 4, 12:59 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Polk31 min
May 4, 1:13 PM EDTSpecial Weather StatementFFCHaralson, Paulding32 min
May 4, 1:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding32 min
May 4, 1:47 PM EDTSpecial Weather StatementFFCBanks, Hall, White28 min
May 4, 1:48 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett27 min
May 4, 1:52 PM EDTSevere Thunderstorm WarningFFCCobb, Forsyth, Fulton, Gwinnett, Hall38 min
May 4, 2:16 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Floyd, Haralson, Paulding, Polk44 min
May 4, 2:20 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale, Walton25 min
May 4, 2:25 PM EDTSpecial Weather StatementFFCBanks35 min
May 4, 2:26 PM EDTSpecial Weather StatementFFCBarrow19 min
May 4, 2:41 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Newton, Oconee and 2 more34 min
May 4, 2:57 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Cobb, Douglas, Fulton and 3 more48 min
May 4, 3:08 PM EDTFlash Flood WarningFFCBarrow, Carroll, Cobb, DeKalb, Douglas, Fulton and 6 more7 hr
May 4, 3:34 PM EDTSpecial Weather StatementFFCMorgan26 min
May 4, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
May 4, 4:13 PM EDTSpecial Weather StatementFFCCoweta, Fayette32 min
May 4, 4:46 PM EDTSpecial Weather StatementFFCHenry, Spalding29 min
May 4, 5:23 PM EDTSpecial Weather StatementFFCJones37 min
May 4, 5:51 PM EDTSpecial Weather StatementFFCWilcox24 min
May 4, 6:17 PM EDTSpecial Weather StatementFFCBleckley, Pulaski28 min
May 4, 6:24 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski36 min
May 4, 7:17 PM EDTSpecial Weather StatementFFCHouston, Twiggs, Wilkinson28 min
May 4, 7:51 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup39 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.